By Topic

An Improved Lower Bound on Polynomial Multiplication

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Brown, M.R. ; Department of Computer Science, Yale University ; Dobkin, David P.

We prove an asymptotic lower bound of 3.52n nonscalar multiplications for (degree n – 1 by degree n – 1) polynomial multiplication in a model which allows only integers as scalars. Index Terms-Algebraic complexity, lower bound, polynomial multiplication.

Published in:

Computers, IEEE Transactions on  (Volume:C-29 ,  Issue: 5 )